Alert archive / Indiana / Tornado Warnings in 2025
Tornado Warning 17, NWS Indianapolis, IN
NWS Indianapolis, IN issued this tornado warning at Mar 30, 2025, 7:08 PM EDT for 4 counties in Indiana. It was in force for 22 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 30, 2025, 7:08 PM EDT (23:08 UTC)
- Expired
- Mar 30, 2025, 7:30 PM EDT
- In force
- 22 min
- Issued by
- NWS Indianapolis, IN
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 0.75 in
Counties Bartholomew County, IN, Brown County, IN, Decatur County, IN, Shelby County, IN
The radar
The Indianapolis radar (KIND), 62 km from the middle of the area, began a volume at 23:11 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 30, 7:20 PM EDT | TSTM WND GST 60 | 1 Nw Taylorsville, IN | |
| Mar 30, 7:20 PM EDT | HAIL 0.5 | 4 Sw Columbus, IN | Report from mPING: Half-inch (0.50 in.). |
| Mar 30, 7:24 PM EDT | HAIL 1 | 4 Wsw Columbus, IN | |
| Mar 30, 7:25 PM EDT | TSTM WND DMG | 4 Sw Columbus, IN | Downed trees. Tree bark gone off trees. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 30, 1:02 PM EDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 11.1 hours before the alert went out and 187 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 690 m above ground
- 0-6 km bulk shear
- 27 kt
- 0-1 km storm-relative helicity
- 316 m²/s²
- 0-3 km storm-relative helicity
- 304 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
921
WFUS53 KIND 302308
TORIND
INC005-013-031-145-302330-
/O.NEW.KIND.TO.W.0017.250330T2308Z-250330T2330Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Indianapolis IN
708 PM EDT Sun Mar 30 2025
The National Weather Service in Indianapolis has issued a
* Tornado Warning for...
Southeastern Shelby County in central Indiana...
Southwestern Decatur County in central Indiana...
Eastern Brown County in south central Indiana...
Bartholomew County in central Indiana...
* Until 730 PM EDT.
* At 707 PM EDT, a severe thunderstorm capable of producing a tornado
was located 7 miles east of Nashville, or 9 miles west of Columbus,
moving east at 65 mph.
HAZARD...Tornado and damaging winds in excess of 70 mph.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* Locations impacted include...
Flat Rock, Newbern, Hartsville, Columbus, Geneva, Clifford, Gnaw
Bone, Grammer, Hope, Taylorsville, Elizabethtown, and Edinburgh.
This includes Interstate 65 between mile markers 63 and 79.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
This cluster of thunderstorms is capable of producing tornadoes and
widespread significant wind damage. Do not wait to see or hear the
tornado. For your protection move to an interior room on the lowest
floor of a building.
&&
LAT...LON 3908 8614 3927 8618 3943 8570 3917 8562
TIME...MOT...LOC 2307Z 252DEG 57KT 3920 8609
TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
$$
CM1 follow-up statement
183
WWUS53 KIND 302322
SVSIND
Severe Weather Statement
National Weather Service Indianapolis IN
722 PM EDT Sun Mar 30 2025
INC013-302332-
/O.CAN.KIND.TO.W.0017.000000T0000Z-250330T2330Z/
Brown IN-
722 PM EDT Sun Mar 30 2025
...THE TORNADO WARNING FOR EASTERN BROWN COUNTY IS CANCELLED...
The tornadic thunderstorm which prompted the warning has moved out
of the warned area. Therefore, the warning has been cancelled.
A Tornado Watch remains in effect until 800 PM EDT for central
Indiana.
LAT...LON 3913 8590 3930 8592 3943 8570 3917 8562
TIME...MOT...LOC 2322Z 252DEG 57KT 3928 8579
$$
INC005-031-145-302330-
/O.CON.KIND.TO.W.0017.000000T0000Z-250330T2330Z/
Shelby IN-Decatur IN-Bartholomew IN-
722 PM EDT Sun Mar 30 2025
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 730 PM EDT FOR
SOUTHEASTERN SHELBY...SOUTHWESTERN DECATUR AND NORTHEASTERN
BARTHOLOMEW COUNTIES...
At 722 PM EDT, a severe thunderstorm capable of producing a tornado
was located 7 miles northeast of Columbus, moving east at 65 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations impacted include...
Geneva, Clifford, Newbern, Hartsville, Hope, and Columbus.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
This cluster of thunderstorms is capable of producing tornadoes and
widespread significant wind damage. Do not wait to see or hear the
tornado. For your protection move to an interior room on the lowest
floor of a building.
&&
LAT...LON 3913 8590 3930 8592 3943 8570 3917 8562
TIME...MOT...LOC 2322Z 252DEG 57KT 3928 8579
TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
$$
CMWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Indianapolis, IN wrote its last area forecast discussion before this tornado warning went out at Mar 30, 5:38 PM EDT, 1 hour 30 minutes earlier. Its key messages:
- Severe storms this evening with damaging winds, tornadoes, and hail all as potential hazards.
- Highest threat for severe weather along and north of I-70 is from 3 PM to 7 PM EDT
- Second round of storms from 5 PM to 9 PM along and south of I-70 with a higher potential for tornadoes.
- Dry and Cooler Monday and Tuesday.
- Severe Thunderstorms possible Wednesday and Wednesday Night.
- Damp pattern through Thursday through Sunday with chances for heavy rains resulting in flooding, particularly across southern central Indiana. Minor to moderate river flooding possible.
Area forecast discussion, Mar 30, 5:38 PM EDT, 1 hour 30 minutes before
Area Forecast Discussion...UPDATED National Weather Service Indianapolis IN 538 PM EDT Sun Mar 30 2025 .KEY MESSAGES... - Severe storms this evening with damaging winds, tornadoes, and hail all as potential hazards. - Highest threat for severe weather along and north of I-70 is from 3 PM to 7 PM EDT - Second round of storms from 5 PM to 9 PM along and south of I-70 with a higher potential for tornadoes. - Dry and Cooler Monday and Tuesday. - Severe Thunderstorms possible Wednesday and Wednesday Night. - Damp pattern through Thursday through Sunday with chances for heavy rains resulting in flooding, particularly across southern central Indiana. Minor to moderate river flooding possible. && .MESOSCALE UPDATE... Issued at 538 PM EDT Sun Mar 30 2025 Near-term concern is with the convection near Brazil and attendant damaging wind and hail threat. High Kdp suggest a large quantity of hail may be occurring. This cell may be interacting with west- southwest to east-northeast oriented outflow boundary enhancing its vorticity ingestion and overall organization, potentially sustaining its intensity into the Indianapolis metro area by around 6:15 to 6:30. There may be a tendency for deeper convection regeneration to be focused on the southern flank focusing the greatest severe threat across the southern half of Indianapolis metro. Storm-scale modeling (WoFs) supports damaging winds continuing eastward into and through Indianapolis. Convection further southwest along and ahead of the cold front should display similar behavior into the evening with deeper convective cores and enhanced surges being where the highest potential for severe will occur. But, the overall mode and intensity seen further southwest into southern Illinois will likely maintain into mid-late evening, before eventually pushing southeast of the area later tonight. && .SHORT TERM (This evening through Monday)... Issued at 248 PM EDT Sun Mar 30 2025 The well messaged severe weather event is underway today across the Midwest with storms approaching the IL/IN border as of the writing of this discussion. Further updates will be provided throughout this evening in the Mesoscale Discussion section above. .MESOSCALE TALK 230 PM... While the synoptic set up is well described in the previous discussion below, this portion of the short term discussion will focus on the evening hours as storms push through Indiana. Latest satellite imagery shows a strengthening line of storms just ahead of a cold front across Central Illinois with an area of clearing just out ahead of it. 17z Lincoln RAOB soundings shows steepening low level lapse rates, SB CAPE over 1200 j/kg, and 0-3km shear at 45 kts. An EML above 700 mb is still present, however the mid levels have cooled enough that convection is able to break that CAP. ACARs soundings closer to IND show that the CAP has broken with drier mid and upper levels than what RAP/HRRR guidance depicts... this could enhance the hail threat in discrete cells, however weaker upper level winds may limit the severe hail potential overall. Also want to mention that observations ahead of this line of storms show slightly backed winds at 170-180 deg rather than 190-210 as many hi- res models depict. This could locally enhance the tornado risk within the main line of storms and with any cells that form out of it. Based on Radar and satellite trends in Illinois, a cold pool is forming with a mix of multicell and discrete cells within the cluster. At the moment, damaging winds of 60-80 mph is the main threat with most storms with tornadoes as a secondary threat. Tornado threat is highest in any discrete, organized, supercells ahead of the line. Radar trends also show very well defined rear inflow jets with numerous cells exhibiting bowing structures, further raising confidence in the damaging wind threat. The highest threat for severe weather over the next several hours is along and north of the I-70 corridor, including the Indy metro area...however it appears that Lafayette to Kokomo and points north could get the brunt of the developing storms in Illinois. Lower confidence exists in the development along the southern flank of this complex, but will be watching that closely over the next several hours. This complex of storms is ahead of the main cold front with satellite imagery showing additional destabilization and storms along it and behind the first round. THe potential is there for multiple rounds of severe weather today with the first round moving through Central and Northern Indiana within the 3 PM to 7 PM timeframe and a secondary round coming in from the southwest right on its heals pushing into Southwest and South Central Indiana after the 5pm timeframe. This potential second round could be just as severe as the first and will likely impact areas along and south of the I-70 corridor. This second round could have a better tornado potential as latest hi-res guidance shows a better potential for discrete cells and better low level shear and helicity values. Keep checking back for further updates throughout the evening. .PREVIOUS DISCUSSION FROM 3 AM THIS MORNING... SYNOPTIC SETUP A strengthening upper trough will move into the western Great Lakes by early evening. At the surface, a surface low will move into lower Michigan, with a strong cold front associated with it. Plentiful moisture will be continue to be pumped into the area, helped along by near 50kt winds at 850mb. SEVERE WEATHER POTENTIAL Strong forcing with the system will tap into available instability (which will exist despite clouds/scattered rain today) to produce convection. Given the strong wind fields present with this system, shear will be sufficient for convection to be organized. Shear vectors are more parallel to the surface cold front, so would expect mainly linear convection to prevail. That being said, there could still be cells ahead of the line, especially across the western forecast area earlier in the event. These could exhibit supercell characteristics. Given the above, feel that the primary threat will be damaging wind gusts across central Indiana this afternoon into early to mid evening hours. Large hail is also possible, again especially west where individual cells are possible. Tornadoes will be a threat as well, both with the individual cells and along the linear convection with meso convective vorticies. The highest threat for tornadoes looks to be in the southern forecast area where favored parameters are highest. The flash flooding threat for individual storms is low given the expected speed of the convection. However, will have to watch for the potential of training storms. Remainder of the Evening into the Overnight... Rain chances will diminish during the night as the cold front moves through, and cooler and drier air arrives behind it. Low temperatures will be in the lower 40s most areas. && .LONG TERM (Monday night through Sunday)... Issued at 248 PM EDT Sun Mar 30 2025 More Active weather expected this week. Monday Night through Tuesday Night - In the wake of the departing low pressure , much cooler, Canadian high pressure will settle across the region with cooler northerly winds becoming easterly and then southeasterly through Tuesday. This will result in dry but cool weather, with below normal temperatures with highs near 50. Wednesday and Wednesday Night - More active weather will be expected along with chances for severe weather during this time. Strong low pressure will be moving from the plains states to the Great Lakes, keeping central Indiana within the warm sector amid mild and humid southwesterly flow. the strong southwest flow aloft also suggests several embedded short wave within the flow aloft providing forcing. Meanwhile forecast soundings show CAPE available also, providing additional instability. Thus Thunderstorms will continue to remain in the forecast for Wednesday and Wednesday Night. Highs within the warm sector should reach the 70s, well above normal. Thursday through Sunday - Active weather is expected to persist through this time. Models suggest late this week that a deepening upper trough over the western CONUS will continue to provide southwest flow aloft over they southern plains and into Central Indiana. Within this flow, a steady series of embedded short waves looks to pass through Indiana and the Ohio Valley, providing forcing. Within the lower levels a left over west to east frontal boundary looks also to be lingering near the Ohio River and KY. This will place central Indiana on the cooler side of the boundary, but this will not prevent rainfall across Indiana. Flooding possibilities will come into play as this situation develops as a favorable set-up for rainfall, possibly heavy at times, each day. A caveat, should the boundary set-up farther south, central Indiana may be spared from the heavier rainfall. A farther north set-up would result in more of central Indiana being under the rainfall threat. && .AVIATION (18Z TAF Issuance)... Issued at 109 PM EDT Sun Mar 30 2025 Impacts: - MVFR conditions expected through most of the TAf period. - Strong thunderstorms expected this afternoon. - Gusty winds to around 25kt. Higher in storms. Discussion: MVFR ceilings will persist through much of the TAF period. HRRR suggests convection developing over IL will push toward the TAF sites by mid afternoon and pass across the TAF sites through 00Z- 02Z. As storms impact the TAF sites IFR conditions will be possible wind gusts in excess of 40 knts. Used TEMPO groups to narrow down best possible windows for storms. Overnight, northwest flow will continue along with trapped lower level moisture amid cold air advection. Thus continued MVFR Cigs overnight and into Monday. && .IND WATCHES/WARNINGS/ADVISORIES... None. && MESOSCALE...BRB SHORT TERM...CM LONG TERM...Puma AVIATION...Puma
Hazardous weather outlook, Mar 30, 3:09 PM EDT, 3 hours 59 minutes before
Hazardous Weather Outlook National Weather Service Indianapolis IN 309 PM EDT Sun Mar 30 2025 INZ021-028>031-035>049-051>057-060>065-067>072-311915- Carroll-Warren-Tippecanoe-Clinton-Howard-Fountain-Montgomery-Boone- Tipton-Hamilton-Madison-Delaware-Randolph-Vermillion-Parke-Putnam- Hendricks-Marion-Hancock-Henry-Vigo-Clay-Owen-Morgan-Johnson-Shelby- Rush-Sullivan-Greene-Monroe-Brown-Bartholomew-Decatur-Knox-Daviess- Martin-Lawrence-Jackson-Jennings- 309 PM EDT Sun Mar 30 2025 This hazardous weather outlook is for central Indiana. .DAY ONE...Through Tonight. Thunderstorms, some severe, are expected this afternoon and evening. Damaging straight line winds will be the primary threat. Isolated tornadoes cannot be ruled out, especially south of Interstate-70. .DAYS TWO THROUGH SEVEN...Monday through Saturday. Additional thunderstorms are possible on Wednesday, and some of these storms may be strong to severe and also produce heavy rain. Lightning is a threat from any storm. .SPOTTER INFORMATION STATEMENT... Spotter activation has been requested at this time. && More information, along with other weather, hydrological and climate information can be found at http://weather.gov/ind
In the hours before
Local storm report, Mar 30, 6:55 PM EDT, 13 minutes before
Preliminary Local Storm Report
National Weather Service Indianapolis IN
655 PM EDT Sun Mar 30 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0654 PM Hail Mitchell 38.74N 86.48W
03/30/2025 E0.75 Inch Lawrence IN Amateur Radio
&&
BHSpecial weather statement, Mar 30, 6:55 PM EDT, 13 minutes before
Special Weather Statement
National Weather Service Indianapolis IN
655 PM EDT Sun Mar 30 2025
INZ041-042-048-049-057-302330-
Rush IN-Randolph IN-Henry IN-Delaware IN-Hancock IN-
655 PM EDT Sun Mar 30 2025
...A strong thunderstorm will impact portions of southeastern
Hancock, Randolph, southeastern Delaware, northern Rush and Henry
Counties through 730 PM EDT...
At 654 PM EDT, Doppler radar was tracking a strong thunderstorm 9
miles west of New Castle, or 12 miles southeast of Anderson, moving
northeast at 55 mph.
HAZARD...Wind gusts up to 50 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Summit Lake State Park, Greensboro, Knightstown, Modoc, Farmland,
Lynn, Cadiz, Spiceland, Union City, New Castle, Selma, Sulphur
Springs, Kennard, Shirley, Mooreland, Ridgeville, Saratoga, Straughn,
Springport, and Losantville.
This includes Interstate 70 between mile markers 109 and 133.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Tornado Watch remains in effect until 800 PM EDT for central and
east central Indiana.
&&
LAT...LON 4000 8520 3988 8520 3987 8522 3979 8522
3979 8530 3976 8530 3975 8575 4009 8540
4030 8522 4031 8518 4031 8480 4001 8481
TIME...MOT...LOC 2254Z 239DEG 49KT 3995 8554
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH
MKLocal storm report, Mar 30, 7:00 PM EDT, 8 minutes before
Preliminary Local Storm Report
National Weather Service Indianapolis IN
700 PM EDT Sun Mar 30 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0639 PM Hail 2 NE Warren Park 39.80N 86.03W
03/30/2025 E0.25 Inch Marion IN Public
&&
BHLocal storm report, Mar 30, 7:01 PM EDT, 7 minutes before
Preliminary Local Storm Report
National Weather Service Indianapolis IN
701 PM EDT Sun Mar 30 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0647 PM Hail 3 E Beech Grove 39.72N 86.03W
03/30/2025 E0.75 Inch Marion IN Public
Report from mPING: Dime (0.75 in.).
&&
BHLocal storm report, Mar 30, 7:05 PM EDT, 3 minutes before
Preliminary Local Storm Report
National Weather Service Indianapolis IN
705 PM EDT Sun Mar 30 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0413 PM Tstm Wnd Dmg Colfax 40.19N 86.67W
03/30/2025 Clinton IN Public
Delayed report...Top edge of brick facade on
front of a building extending above the roof
line was damaged.
&&
BHLocal storm report, Mar 30, 7:06 PM EDT, 2 minutes before
Preliminary Local Storm Report
National Weather Service Indianapolis IN
706 PM EDT Sun Mar 30 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0704 PM Tstm Wnd Dmg 1 N Shoals 38.68N 86.79W
03/30/2025 Martin IN Public
MCSD reports power line and tree
down...blocking West River Rd in Shoals.
&&
BHThe office that day
Everything else NWS Indianapolis, IN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 30, 2:55 PM EDT | Severe Thunderstorm Warning | IND | Fountain, Parke, Vermillion, Warren | 50 min |
| Mar 30, 3:21 PM EDT | Severe Thunderstorm Warning | IND | Fountain, Tippecanoe, Warren | 39 min |
| Mar 30, 3:24 PM EDT | Tornado Warning | IND | Fountain, Montgomery, Tippecanoe, Vermillion, Warren | 22 min |
| Mar 30, 3:34 PM EDT | Severe Thunderstorm Warning | IND | Clay, Fountain, Montgomery, Parke, Putnam, Tippecanoe and 1 more | 41 min |
| Mar 30, 3:47 PM EDT | Severe Thunderstorm Warning | IND | Carroll, Clinton, Tippecanoe | 43 min |
| Mar 30, 3:58 PM EDT | Severe Thunderstorm Warning | IND | Boone, Clinton, Hendricks, Montgomery, Putnam, Tippecanoe | 47 min |
| Mar 30, 4:18 PM EDT | Areal Flood Advisory | IND | Montgomery, Parke, Putnam | 3 hr |
| Mar 30, 4:18 PM EDT | Severe Thunderstorm Warning | IND | Carroll, Clinton, Howard, Tipton | 42 min |
| Mar 30, 4:31 PM EDT | Severe Thunderstorm Warning | IND | Boone, Clinton, Hamilton, Howard, Tipton | 44 min |
| Mar 30, 4:54 PM EDT | Severe Thunderstorm Warning | IND | Clay, Parke, Sullivan, Vigo | 51 min |
| Mar 30, 5:30 PM EDT | Severe Thunderstorm Warning | IND | Clay, Hendricks, Morgan, Owen, Parke, Putnam | 45 min |
| Mar 30, 5:31 PM EDT | Severe Thunderstorm Warning | IND | Clay, Greene, Sullivan | 44 min |
| Mar 30, 5:38 PM EDT | Areal Flood Advisory | IND | Sullivan, Vigo | 3 hr |
| Mar 30, 5:46 PM EDT | Severe Thunderstorm Warning | IND | Clay, Greene, Monroe, Morgan, Owen, Putnam and 2 more | 44 min |
| Mar 30, 5:59 PM EDT | Severe Thunderstorm Warning | IND | Daviess, Greene, Knox, Martin, Sullivan | 46 min |
| Mar 30, 6:26 PM EDT | Areal Flood Advisory | IND | Clay, Montgomery, Owen, Parke, Putnam, Vigo | 3 hr |
| Mar 30, 6:30 PM EDT | Severe Thunderstorm Warning | IND | Brown, Daviess, Greene, Johnson, Lawrence, Marion and 5 more | 45 min |
| Mar 30, 6:39 PM EDT | Severe Thunderstorm Warning | IND | Lawrence, Martin | 36 min |
| Mar 30, 6:45 PM EDT | Tornado Warning | IND | Brown, Monroe | 30 min |
| Mar 30, 6:55 PM EDT | Special Weather Statement | IND | Henry, Randolph | 35 min |
| Mar 30, 7:03 PM EDT | Severe Thunderstorm Warning | IND | Bartholomew, Brown, Jackson, Jennings, Johnson, Lawrence and 3 more | 27 min |
| Mar 30, 7:19 PM EDT | Severe Thunderstorm Warning | IND | Hancock, Marion, Shelby | 26 min |
| Mar 30, 7:22 PM EDT | Severe Thunderstorm Warning | IND | Bartholomew, Decatur, Jackson, Jennings, Johnson, Rush and 1 more | 38 min |
| Mar 30, 7:29 PM EDT | Tornado Warning | IND | Bartholomew, Decatur | 31 min |
| Mar 30, 7:46 PM EDT | Severe Thunderstorm Warning | IND | Bartholomew, Decatur, Jackson, Jennings, Rush, Shelby | 44 min |
| Mar 30, 7:50 PM EDT | Severe Thunderstorm Warning | IND | Henry, Randolph | 25 min |
Nearby
Tornado Warnings in Indiana, 2025Every tornado warning in 2025Tornadoes in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.